| Catalog Number |
10016073 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.E.1.Initial reporter facility name: (b)(6) hospital.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris gravity set had a kink / bend.The following information was provided by the initial reporter: with iv set demonstration, nursing not following all steps for proper iv set loading.Drip chambers seen filled less than 2/3 full.Observed iv sets still coiled directly below the drip chamber while infusing.Nursing unaware of location of air in line sensor.Pump modules door left open following discontinued ivs when rn discards tubing and iv container.Primary iv set #2426-0007.Secondary iv set #10016073.